MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER

Micro Therapeutics, Inc. dba ev3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-6-40-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Stenosis (2263); Foreign Body In Patient (2687)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that the solitaire fractured and remained inside the patient's body.It was reported that when the physician used the sfr4-6-40 in (b)(6), a solitaire device fractured and remained inside the patient's body.Due to patient privacy concerns (personal data protection), the physician is currently unwilling to disclose the patient's condition.There was separation.The patient had vessel stenosis proximal to the thrombus site.The stent remains in the patient's internal carotid artery (ica).The pushwire was discarded by the hospital after the procedure and is not available for return.The physician did not attempt to detach the stent.It was unknown if there were any patient symptoms or complications associated with this event.It was unknown if the reported device and any accessory devices prepared as indicated in the ifu.The patient is alive with no injury.Ancillary devices include a phenom microcatheter.
 
Additional Manufacturer Narrative
B3: exact event date not reported, date reflects month and year of the event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SOLITAIRE FR4
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50753805
Report Number2029214-2026-01833
Device Sequence Number9203212
Product Code NRY
UDI-Device Identifier00763000425739
UDI-Public(01)00763000425739(17)270520(10)B735994
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K183022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFR4-6-40-10
Device Catalogue NumberSFR4-6-40-10
Device Lot NumberB735994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown